MathSciNet Relay Station
MathSciNet bibliographic data
MR2607858 11F11 (11M36)
El Basraoui, Abdelkrim; Sebbar, Abdellah Zeros of the Eisenstein series $E\sb 2$. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2289–2299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement